# SDR 3EJA202505120005

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N774JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0388
- Aircraft time: 8,295 hours, 5,405 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ADVANCED THE THROTTLES A VISUAL MASTER CAUTION AND AURAL NO TAKEOFF WARNING WAS OBSERVED. EXITED THE RUNWAY WITH NO OTHER ISSUE AND REPORTED TO COMPANY.
